# SDR DALA2024021201958

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: UNKNOWN
- Condition: Unknown
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 RH MLG DOOR KEEL BEAM/ACTUATOR FITTING FWD AND AFT LUG REPLACEMENT. CORRECTIVE ACTION: REPLACED PER ER/A 31-614254. (0194236)
